# SDR QXEA0300135

- Difficulty date: January 28, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 10,489 hours, 14,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA-ON FLIGHT NUMBER 2255, CABIN FILLED WITH SMOKE DURING TAXI AFTER COMPLYING WITH BETA LOCKOUT RESET PROCEDURES.  GROUND RAN ENGINES WITH BLEED AIR AT SEVERAL POWER SETTINGS.  NO EVIDENCE OF SMOKE IN FLIGHT COMPARTMENT OR CABIN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
